# SDR SIMA200315501

- Difficulty date: June 1, 2003
- Submitted: July 11, 2003
- Operation: Air carrier
- Aircraft: N837AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145647
- System (JASC): 2730 · Elevator Control System
- Part: Damper
- Part number: 41012130103
- Part serial: 0538
- Condition: Broken
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE 4 INSPECTION, THE RT AILERON DAMPER CONTROL ROD WAS FOUND TO BE BROKEN CAUSING DAMAGE MOUNTING BRACKET ON THE AILERON. RAI RT AILERON DAMPER IAW AMM 27-12 & RAI RT AILERON IAW AMM 27-12.  FCF PERFORMED AND FOUND TO BE SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
